# SDR SWAA2019011528206

- Difficulty date: December 20, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 144A7713
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK REINFORCING STRAP CORRODED AT BS 687, LBL 62, ABOVE MAIN WHEEL WELL.  R&R STRAP PER SRM AND DWG.
